Advanced

On random Bernoulli convolutions

Persson, Tomas LU (2010) In Dynamical Systems 25(2). p.203-213
Abstract
We study the distribution of the random series [image omitted], where k are independently and uniformly distributed in ( - epsilon, + epsilon). It is proved that the distribution of the series has density in L2 and that the L2 norm of the density does not grow faster than [image omitted], when epsilon vanishes.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
absolutely continuous invariant measures, piecewise hyperbolic maps, Bernoulli convolutions, random dynamical systems
in
Dynamical Systems
volume
25
issue
2
pages
203 - 213
publisher
Taylor & Francis
external identifiers
  • wos:000277742000004
  • scopus:77952325043
ISSN
1468-9367
DOI
10.1080/14689360903418801
language
English
LU publication?
yes
id
23233a40-df38-424e-99fe-4e10f4451f3a (old id 1617929)
date added to LUP
2010-06-21 08:55:09
date last changed
2018-05-29 10:04:03
@article{23233a40-df38-424e-99fe-4e10f4451f3a,
  abstract     = {We study the distribution of the random series [image omitted], where k are independently and uniformly distributed in ( - epsilon, + epsilon). It is proved that the distribution of the series has density in L2 and that the L2 norm of the density does not grow faster than [image omitted], when epsilon vanishes.},
  author       = {Persson, Tomas},
  issn         = {1468-9367},
  keyword      = {absolutely continuous invariant measures,piecewise hyperbolic maps,Bernoulli convolutions,random dynamical systems},
  language     = {eng},
  number       = {2},
  pages        = {203--213},
  publisher    = {Taylor & Francis},
  series       = {Dynamical Systems},
  title        = {On random Bernoulli convolutions},
  url          = {http://dx.doi.org/10.1080/14689360903418801},
  volume       = {25},
  year         = {2010},
}